# SDR TSAA20230606085

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/244 THE DENTS WERE FOUND AT LH WING O/B AFT FLAP LOWER SKIN, BETWEEN WBL 342.64 AND WBL 344.9 (WBL 342.9, L:0.8", W:0.6", D:0.008"),(WBL 343.9, L:0.8", W:0.4", D:0.002").  REMOVED SURFACE FINISH OF DENTS AND DID SURFACE PREPARATION AT LH WING O/B AFT FLAP LOWER SKIN BETWEEN WBL 342.64 AND WBL 344.9.  MADE THE REPAIR DOUBLER AND FILLED THE DENTS WITH FILM ADHESIVE.  PERFORMED 250°F METAL BOND REPAIR I.A.W. B737-300 SRM 57-53-02 REPAIR 2 AND SRM 51-70-10 REPAIR 2 (R130).
